# SDR USAA060449

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 54,012 hours, 54,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d, S-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBS 727D, S-22L CRACK.  INSTALLED FABRICATED DOUBLER IAW SRM 53-00-01, FIG 201 DETAIL XL, DEFECT SIZE: 2.750 INCH.
